# SDR UPS08551727

- Difficulty date: February 18, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 18,185 hours, 10,991 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Bs 1488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO COMPARTMENT FLOOR PANEL DENTED BS 1488 RBL 55 WL 208.  REMOVED DAMAGED FLOOR PANEL, FABRICATED REPLACEMENT PANEL.  INSTALLED REPLACEMENT PANEL PER B757-5320-9692-F M/M 25-55-04-4.
